# SDR N6WA2016030301

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 28,964 hours, 19,621 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Detached
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR TRIM DETACHED.  SECURED TRIM ON SERVICE DOOR IAW AMM 25-26-07.
